# SDR SIMA200719001

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 12,898 hours, 11,102 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: A411259
- Condition: Broken
- Location: Zone 200
- Part time: 12,898 hours, 11,102 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAVATORY DOOR LOCKS AND WILL NOT UNLOCK, TRAPPED PASSENGER INSIDE LAVATORY, EITHER NORMAL OR ALTERNATE RELEASE PROCEDURES WORK.  REMOVED AND REPLACED LAVATORY DOOR LOCK IAW EMB AMM 25-40-02.  OPERATIONAL CHECK GOOD.  RETURNED AIRCRAFT TO SERVICE.
